Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256159
Title: Оптимизация линейной системы по принципу получения гарантированного результата
Authors: Абдурахимов, А. О.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1993
Publisher: Минск : Университетское
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1993. – № 2. – С. 48-51.
Abstract: Linear nonstationary dynamic system is considered on the family of quadratic terminal cost functions to obtain the guaranteed result. A package maximum principle is proved
URI: https://elib.bsu.by/handle/123456789/256159
ISSN: 0321-0367
Appears in Collections:1993, №2 (май)

Files in This Item:
File Description SizeFormat 
48-51.pdf168,45 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.